# SDR 05FDEA02379

- Difficulty date: August 10, 2005
- Submitted: August 12, 2005
- Operation: Air carrier
- Aircraft: N483FE
- Make and model: Boeing 727227
- Aircraft serial: 21465
- Aircraft time: 40,249 hours, 26,998 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Interference
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 344 FLOORBEAM SPLICE INTERFER'S WITH BL O SEAT TRACK TO COMPLY WITH   BARRIER MOD.
